# SDR REXA2012051800751

- Difficulty date: May 18, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 22,590 hours, 19,492 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN AND FIRST OFFICER'S FLASHLIGHTS DEAD.  REMOVED AND REPLACED CAPTAIN AND FIRST OFFICER'S FLASHLIGHTS IAW AMM 25-61-02.
